# SDR USAA2010022390431

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,952 hours, 34,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK IN SKIN AT BS 178 BULKHEAD, WL 234, LBL 10.  REPAIRED SKIN AT BS 178 BULKHEAD, WL 234, LBL 10 IAW B737 SRM 53-10-08.
